Alert archive / New York / Special Weather Statements in 2021

Special Weather Statement, NWS New York, NY

October 16, 2021Nassau County, Queens County, New York

NWS New York, NY issued this special weather statement at Oct 16, 2021, 5:31 PM EDT for Nassau County, Queens County, New York. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 16, 2021, 5:31 PM EDT (21:31 UTC)
Expired
Oct 16, 2021, 6:15 PM EDT
In force
44 min
Issued by
NWS New York, NY
Hail
0.00 in
Wind
40

Counties Nassau County, NY, Queens County, NY

The radar

The Brookhaven radar (KOKX), 81 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2021-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2021-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1068 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

828 
WWUS81 KOKX 162131
SPSOKX

Special Weather Statement
National Weather Service New York NY
531 PM EDT Sat Oct 16 2021
 
NYZ075-178-179-162215-
Southern Queens NY-Kings (Brooklyn) NY-Southern Nassau NY-
531 PM EDT Sat Oct 16 2021

...Showers and embedded thunderstorms will impact portions of 
Queens, Kings and southern Nassau Counties through 615 PM EDT...

At 529 PM EDT, Doppler radar was tracking a showers and embedded 
thunderstorms over Oakwood, or near Huguenot, moving northeast at 45 
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Levittown, Freeport, Valley Stream, Long Beach, Coney Island, Garden
City, Massapequa, Lynbrook, Mineola, Woodmere, Westbury, Rockaway
Beach, Kennedy Airport, Canarsie and Hempstead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 4056 7395 4056 7401 4058 7401 4060 7403
      4078 7361 4078 7354 4072 7343 4064 7342
      4057 7357 4057 7376 4053 7394
TIME...MOT...LOC 2129Z 234DEG 37KT 4052 7410 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

12

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Oct 16, 4:20 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Oct 16, 4:20 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service New York NY
420 PM EDT Sat Oct 16 2021

.SYNOPSIS...
A strong cold front will pass through the area through during the
late afternoon and early evening hours. High pressure over the
Southeast will gradually build into the region through the
middle of the week. A strong cold frontal passage is possible on
Friday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A strong negatively tilting upper trough will approach this
evening. At the surface, a cold front, entering W Orange County
as of 4pm, will trek east across the Tri-State during the early
evening hours.

Southerly gusts of 30-40 mph will continue along the coastal
plain into early this evening, shifting NW at the same speed
behind the cold front for a brief time.

Forecast remains on track, with a low topped fine line of
convection entering W Orange County and western NJ. So far,
this fine line is mainly producing wind gusts of 35 to 45 mph,
but will be monitoring the radar and environmental trends over
the next hour or so as it moves through NE NJ and Lower Hud for
any strengthening cells as the line moves through the strongly
deep- layer sheared but weak instability environment.

Primary threat looks to be widespread 35 to 45 mph wind gusts,
with localized wind gusts up to 50 mph with any stronger cells
for NYC metro, NE NJ and Lower Hud. This could cause some
minor tree damage with the line. The threat for severe
thunderstorms, with damaging wind gusts, appears to be low and
localized, mainly west of the Hudson. There is a very low, but
non-zero threat for a brief and weak tornado for this area,
typical of these high shear/low cape fine line events.

Any thunderstorm activity and gust front should weakens as it
crosses east of the NYC/NJ metro, into coastal areas. But wind
gusts to 40 mph are still possible with passage of the gusts
front.

Cold front/guts front should pass east of the region by around
10pm, but post- frontal showers in response to approaching
trough axis and with mid level jet dynamics, will be slow to
ending from w to e until between 10pm and 4am.

Drying conditions expected late tonight with gusts NW winds bringing
i the coolest airmass of the early fall season. Lows falling to
near seasonable by Sunday morning with upper 40s far interior,
to the lower and mid 50s at the coast.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Deep troughing under the negatively tilting upper trough
pivoting through the Northeast US Sunday into Sunday Night.
Afternoon some morning breaks of sun, steep daytime lapse rates
with the cold pool aloft and deep cyclonic flow will result in
considerable afternoon cloudiness, and isolated to scattered
afternoon showers and/or sprinkles.

Gutsy W/NW winds to 20 to 30 mph will prevail on Sunday, relaxing
Sunday Night. A chilly feel to the day with highs near seasonable in
the lower to mid 60s, but with limited sunshine and breeze.

Clearing skies and subsiding winds Sunday Night with loss of diurnal
instability. Appears to be enough mixing to keep temps near
seasonable, around 50 for city/coast, and 40s Interior. Any
interior valley areas that are able to decouple could drop into
the 30s.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
The models have been relatively consistent the last few days and no
big changes to the pattern are expected in the long term.

The cold pool aloft along with some additional moisture from the
Great Lakes will result in increasing high based low clouds on Mon
with the chance for a few sprinkles or shwrs. NBM pops are still dry
across the cwa, but inserted sprinkles into the fcst nonetheless.
Also had to deviate from the NBM regarding cloud cover, as the model
was producing mostly sunny skies. It will likely be mostly sunny to
start, but the blossoming of the cu field should produce bkn-ovc
skies by the aftn. The clouds should dissipate in the eve as the
instability wanes.

Good agreement model-wise Tue-Thu. The fcst has been kept dry and
the NBM was used as high pres over the sern conus builds into the
area.

Chances for shwrs introduced Thu ngt and Fri as a frontal sys
impacts the area. The fropa looks to be Fri per the 12Z GFS and
ECMWF. The ECMWF isn't as cold as the GFS behind the front, so there
is some uncertainty wrt how cold it gets next weekend. Trended the
fcst towards the colder MEX guidance however, as the output is still
warmer than what would occur if the 12Z GFS verified, and the GFS
has been persistent in modeling a quick shot of cold air into the
region.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
A cold front, through eastern upstate New York, and moving into
eastern Pennsylvania at 17Z, will move through the terminals
this evening, from around 22Z west to 03Z east. Thunderstorms
will be possible ahead of the front with showers lingering
behind the front for a few hours. High pressure begins to build
toward the area late tonight into Sunday morning.

VFR through much of the period, except MVFR ceilings along
portions of the Connecticut and Long Island coasts, that may
lift to VFR late this afternoon. Brief MVFR conditions, possibly
IFR, are likely with any thunderstorms.

S winds 10-20 kt with gusts upwards of 25-30 kt, with the
highest potential along coastal terminals, and during the
afternoon. Winds shift to the W to NW with the frontal passage
with gusts remaining through this evening at the NYC metro area
terminals. Winds remain from the west to northwest through the
end of the forecast period. There may be occasional gusts
developing Sunday morning.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Highest wind gusts this afternoon are expected at KJFK with
southerly winds sustained at 15 to 20 kt with gusts at times 30
to 35 kt.

A line of showers and thunderstorms will move through late this
afternoon which could bring wind gusts of around 35 kt. However
this line is expected to weaken as it approaches and moves
through the metro terminals, so there is uncertainty as to how
high the winds become, and how strong the thunderstorms will be.
Expect thunderstorms to be through the metro area by 00Z Sunday.

.OUTLOOK FOR 18Z SUNDAY THROUGH THURSDAY...
.Sunday afternoon - Monday...VFR. W to NW winds gusting around
20 kt mainly daytime/eve possible.
.Tuesday - Thursday...VFR.

Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
SCA remains in effect for all waters this afternoon into this
evening with southerly gusts of 25-30 kt and occasional gusts to 35
kt, especially nearshore. These winds speeds will continue for
a brief period immediately in wake of cold frontal passage this
evening from the NW.

Winds on the non-ocean waters should weaken to 20 kt later this
evening behind the cold front, but 25 kt gusts are still likely on
the ocean through late tonight. Seas will gradually subside below 5
ft late tonight into early Sun morning.

WNW flow will continue Mon and Tue. A sca may be needed, especially
on the ocean. All waters expected to remain blw sca lvls Wed attm
with high pres building in. Sly flow increases on Thu ahead of a
cold front. A sca may be needed.

&&

.HYDROLOGY...
Average rainfall late this afternoon and evening is one quarter
to one half inch. The HREF max rainfall potential is between
3/4 to 1 1/4 inch of rain well NW of NYC, so localized minor
issues cannot be ruled out. No flash flooding is expected due to
the progressive nature of the system.

Otherwise, no hydrologic impacts are expected through next week.

&&

.CLIMATE...
Temperatures today have been unseasonably warm, but should
stay shy of these record highs:

        Sat 10/16

EWR:     86/1956
BDR:     80/1975
NYC:     84/1956
LGA:     82/1958
JFK:     79/2008
ISP:     80/1963

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 2 AM EDT Sunday for ANZ331-332-335-
     338-340-345.
     Small Craft Advisory until 8 AM EDT Sunday for ANZ350-353-355.

&&

SYNOPSIS...JMC/NV
NEAR TERM...NV
SHORT TERM...NV
LONG TERM...JMC
AVIATION...MET
MARINE...JMC/NV
HYDROLOGY...JMC/NV
CLIMATE...
Hazardous weather outlook, Oct 16, 3:37 PM EDT, 1 hour 54 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
337 PM EDT Sat Oct 16 2021

CTZ005-006-009-NJZ002-004-006-103>108-NYZ067>075-176>179-171945-
Northern Fairfield-Northern New Haven-Southern Fairfield-
Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
337 PM EDT Sat Oct 16 2021

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This afternoon and tonight.

A strong cold front will cross the region late this afternoon into
early this evening, with a narrow band of heavy showers and isolated
thunderstorms along the front. Isolated strong to severe
thunderstorms are possible with this activity through 7pm, bringing a
localized damaging wind gust threat. The greatest threat of a severe
thunderstorm is west of the Hudson River.

The thunderstorm activity is expected to weaken as it moves toward
the coast this evening, but even absent any thunderstorms most areas
will still see a period of wind gusts of 35 to 45 mph late this
afternoon into this evening ahead of and immediately behind the cold
frontal passage. This may result in scattered minor tree damage.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ007-008-010>012-NYZ078>081-171945-
Northern Middlesex-Northern New London-Southern New Haven-
Southern Middlesex-Southern New London-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
337 PM EDT Sat Oct 16 2021

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ335-338-345-355-171945-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
337 PM EDT Sat Oct 16 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

A strong cold front will cross the region late this afternoon into
early this evening, with a narrow band of heavy showers and isolated
thunderstorms along the front. An isolated strong thunderstorm is
possible with this activity between 5pm and 8pm, bringing potential
for winds gusts in excess of 35 kt.

Even absent any thunderstorms there is potential for a brief period
of winds gusts to 35 kt late this afternoon into this evening ahead
of and immediately behind the cold frontal passage.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted. Please refer to the latest NWS forecasts for
weather not meeting NWS warning criteria.

ANZ331-332-340-350-353-171945-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Peconic and Gardiners Bays-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
337 PM EDT Sat Oct 16 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Oct 16, 3:03 PM EDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service New York NY
303 PM EDT Sat Oct 16 2021

NYZ067-161945-
Orange NY-
303 PM EDT Sat Oct 16 2021

...Strong gust front with heavy showers and possible thunderstorm
will impact portions of northwestern Orange County through 345 PM
EDT...

At 301 PM EDT, Doppler radar was tracking the gust front and heavy
showers along a line extending from near Livingston Manor to Shohola
to near Analomink. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Gust front and heavy downpours will be near...
  Port Jervis around 325 PM EDT.
  Huguenot around 330 PM EDT.
  Cuddebackville around 335 PM EDT.
  Otisville around 340 PM EDT.
  Middletown and Howells around 345 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4149 7476 4150 7448 4157 7442 4160 7435
      4160 7433 4162 7430 4146 7434 4125 7447
      4136 7470 4137 7469 4139 7471 4140 7474
      4143 7474 4143 7476 4145 7476 4146 7475
TIME...MOT...LOC 1901Z 270DEG 26KT 4194 7479 4149 7492 4103 7519

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

NV
Special weather statement, Oct 16, 4:07 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service New York NY
407 PM EDT Sat Oct 16 2021

NYZ067-162045-
Orange NY-
407 PM EDT Sat Oct 16 2021

...Showers will impact portions of central Orange County through 445
PM EDT...

At 407 PM EDT, Doppler radar was tracking showers along a line
extending from Olivebridge to near Pellettown. Movement was
northeast at 65 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Middletown, Walden, Goshen, Howells, Gardnertown, Chester,
Montgomery, Florida, Otisville, Unionville, Scotchtown, Orange Lake,
Mechanicstown, Washingtonville and Balmville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4150 7453 4150 7448 4157 7442 4160 7433
      4163 7426 4163 7425 4160 7425 4158 7413
      4161 7413 4160 7409 4161 7407 4158 7405
      4159 7395 4153 7399 4124 7444 4134 7465
TIME...MOT...LOC 2007Z 227DEG 55KT 4190 7422 4121 7472

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

12
Special weather statement, Oct 16, 4:23 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service New York NY
423 PM EDT Sat Oct 16 2021

NJZ002-004-006-103>108-NYZ067>070-074-162115-
Hudson NJ-Eastern Union NJ-Eastern Essex NJ-Western Bergen NJ-
Western Union NJ-Western Passaic NJ-Western Essex NJ-
Eastern Bergen NJ-Eastern Passaic NJ-Rockland NY-Orange NY-Putnam NY-
Northern Westchester NY-Richmond (Staten Is.) NY-
423 PM EDT Sat Oct 16 2021

...A line of showers and embedded thunderstorms will impact portions
of Hudson, Passaic, Union, Bergen, Essex, northern Westchester,
southeastern Orange, western Putnam, Richmond and Rockland Counties
through 515 PM EDT...

At 422 PM EDT, Doppler radar was tracking showers and embedded
thunderstorms along a line extending from near Unionville to near
Pennington. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newark, Jersey City, Paterson, Elizabeth, Passaic, Bayonne, Wayne,
Plainfield, Bloomfield, Hackensack, Linden, New City, Orange,
Newburgh and Bergenfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4050 7426 4050 7428 4060 7422 4060 7446
      4066 7440 4067 7446 4076 7436 4090 7434
      4091 7427 4100 7430 4104 7450 4109 7450
      4120 7437 4125 7445 4152 7400 4144 7398
      4149 7393 4150 7385 4054 7409
TIME...MOT...LOC 2022Z 268DEG 24KT 4137 7456 4036 7481

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Oct 16, 5:31 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service New York NY
531 PM EDT Sat Oct 16 2021

NYZ075-178-179-162215-
Southern Queens NY-Kings (Brooklyn) NY-Southern Nassau NY-
531 PM EDT Sat Oct 16 2021

...Showers and embedded thunderstorms will impact portions of
Queens, Kings and southern Nassau Counties through 615 PM EDT...

At 529 PM EDT, Doppler radar was tracking a showers and embedded
thunderstorms over Oakwood, or near Huguenot, moving northeast at 45
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Levittown, Freeport, Valley Stream, Long Beach, Coney Island, Garden
City, Massapequa, Lynbrook, Mineola, Woodmere, Westbury, Rockaway
Beach, Kennedy Airport, Canarsie and Hempstead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4056 7395 4056 7401 4058 7401 4060 7403
      4078 7361 4078 7354 4072 7343 4064 7342
      4057 7357 4057 7376 4053 7394
TIME...MOT...LOC 2129Z 234DEG 37KT 4052 7410

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

12

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 3:03 PM EDTSpecial Weather StatementOKXOrange42 min
Oct 16, 4:07 PM EDTSpecial Weather StatementOKXOrange38 min
Oct 16, 4:23 PM EDTSpecial Weather StatementOKXRichmond, Rockland52 min
Oct 16, 4:53 PM EDTSevere Thunderstorm WarningOKXOrange, Putnam, Rockland, Westchester67 min
Oct 16, 5:05 PM EDTSpecial Marine WarningOKX85 min
Oct 16, 5:06 PM EDTSpecial Marine WarningOKX87 min
Oct 16, 5:20 PM EDTSevere Thunderstorm WarningOKXBronx, Kings, Nassau, New York, Queens, Richmond and 1 more40 min
Oct 16, 5:54 PM EDTSevere Thunderstorm WarningOKXPutnam, Westchester38 min

Nearby

Special Weather Statements in New York, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.